# SDR A6WA201240271

- Difficulty date: February 20, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 20,970 hours, 20,853 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR WARNING IN FLIGHT, FOLLOWED BY CARGO DOOR CAUTION.  R & R CARGO DOOR HARNESS IAW AMM 52-70-02.  OPS CKS GOOD.
